Chat Now!   Member Gallery   Anxiety Zone Wire   Games   Social Groups   AZ Member Blogs   Health News  Bored?

Author Topic: This is h*LL  (Read 132 times)

0 Members and 1 Guest are viewing this topic.

Offline nancyga13

  • Full Member
  • ***
  • Posts: 115
  • Country: 00
  • Rec's: 1
  • Gender: Female
  • Personal text
    • Poke This Member
This is h*LL
« on: February 25, 2014, 05:06:45 PM »
So I got my paxil upped from 30mg to 40mg because my anxiety was acting up and just not where I wanted it to be, I was obsessing over things..Well i'm on day two and I wake up shaking and just not feeling right. I am obsessing so bad if I will lose touch with reality or start hearing or seeing things. I am having a lot of intrusive thoughts. Nothing just feels right, I feel off!!! I have klonopin but it only helps me so much to be honest!!! My mind just feels weak and a lot of things I just can't explain and i'm sure you all know what I mean with things you can't explain. I know my obsessing about how i'm doing mentally is contributing to it but I just don't know how to stop obsessing over it. My mind needs to start thinking about some other things because i'm just too closed in. Just someone help me.
Bookmark and Share

Offline Potatoes

  • I'm so official, all I need is a whistle.
  • Sr. Member
  • ****
  • Posts: 379
  • Country: us
  • Rec's: 4
  • Gender: Male
  • Mood: Relaxed
    Relaxed
  • This Space For Rent - $5/day
    • Poke This Member
Re: This is h*LL
« Reply #1 on: February 25, 2014, 07:05:46 PM »
In my humble opinion, I believe that upping your dosage of Paxil will cause the same effects as just starting them out but maybe not as prolonged... I mean your body has become accustomed to your 30mg dosage that it would consider that normal, and increase, even though it's 10mg, it is most likely heightening your Anxiety threshold. which may cause your anxiety to be more generalized. Are you taking the Klonopin throughout the day or as needed?

As you know it takes quite a while to kick in... I have the same troubles with Klonopin... Not only will I have a panic attack and be in total agony of anxiety... I felt that the Klonopin kicks in way too late and only makes me feel sedated...

I'm getting better with my dosages and allowing at least an hour or an hour and a half before I begin an activity that might trigger forms of anxiety.


Best of luck to you.
Bookmark and Share
Sometimes when I'm home alone, I fill my bathtub with tomato sauce and pretend I'm a meatball.

Tags:
 

anything